# SDR AMTA200600107

- Difficulty date: February 2, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 313-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD SUPPORT INTERCOSTAL FOUND WITH CORROSION BETWEEN FS 313-328 AT APPROX RBL 64.  CLEANED AND BLENDED AREA AND FOUND BEYOND NEGLIGIBLE DAMAGE LIMITS IAW SRM 51-21-01 AND 51-50-02 FIG 1.  DAMAGE AREA REMOVED AND REPAIRED IAW SRM 51-50-02 FIG 2.  PRIME PAINTED AND TREATED AREA IAW SRM 20-51-08.  (M)
